×

zbMATH — the first resource for mathematics

Found 21 Documents (Results 1–21)

100
MathJax
Berlin: Logos Verlag; Darmstadt: Univ. Darmstadt, Fachbereich Mathematik (Diss.) (ISBN 978-3-8325-2599-6/pbk). xi, 91 p. (2010).
PDF BibTeX XML Cite
Birman, Michael Sh. (ed.) et al., Nonlinear problems in mathematical physics and related topics I. In honor of Professor O. A. Ladyzhenskaya. New York, NY: Kluwer Academic/Plenum Publishers (ISBN 0-306-47333-X). Int. Math. Ser., N.Y. 1, 121-144 (2002).
MSC:  35Q30 76D03 76D05
PDF BibTeX XML Cite
Li, Ta-Tsien (ed.) et al., Nonlinear evolution equations and their applications. Proceedings of the Luso-Chinese symposium, Macau, October 7-9, 1998. Singapore: World Scientific. 45-56 (1999).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification